# SDR SWIA201541393

- Difficulty date: July 23, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 29,439 hours, 24,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, FS 319.70, FRAME FLANGE HAS CORROSION AT STR 27.  BELOW AVIONICS BAY FLOORBOARD.  REPLACED LOWER  FRAME AT FS 319 IAW SRM.  LEAK CHECK GOOD.
